# SDR SWAA011400

- Difficulty date: May 9, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 40,660 hours, 38,637 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C26384
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND PLAY AT LT ELEVATOR TAB.  REMOVED AND REPLACED TAB ASSY PER MM.
